# SDR WX0A2016060300165

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 59,294 hours, 20,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLEAN CONFIGURATION, CHECKED HYD LEVEL.  THE GREEN SYSTEM SHOWED THE LEVEL JUST ABOVE THE AMBER RANGE.  CHOSE TO RETURN TO THE FIELD.  LOWERED THE GEAR BEFORE FURTHER LOSS. RECEIVED ECAM FAULT, LANDING GEAR LEVER DISAGREE, GEAR EXTENDED SLOWLY, 30 SEC ONCE EXTENDED ECAM FAULT WENT AWAY. THE ACFT GEAR INDICATION WAS UNLOCKED.   CONFIGURED NORMALLY. ON ROLLOUT RECIEVED, LANDING GEAR SYS, CAUTION DISAGREED.  ALL GEAR INDICATIONS WERE GREEN, SWITCH, HYD LOW PRESSURE TUBE REMOVED IAW AMM 29-11-49, DL-5865.  R & R LOW PRESSURE HYD TUBE IAW AMM 29-11-49.  PERFORMED OPS CHECK, GOOD.  COMPLIED WITH WO 00301401 AND 00301403 IAW TECH SERVICES. ACCOMPLISHED GREEN HYD SYSTEM SERVICE IAW AMM 12-12-29-611-001A PERF GREEN SYSTEM BLEEDING PROCEDURE IAW AMM 29-00-00-870-003A. PERF NLG DOOR OPEN PROX SENSOR FAULT IAW TSM 32-31-00-810-818A NO FAULTS FOUND.
